On paranorm BVσ I-convergent double sequence spaces defined by an Orlicz function

Khan, V.A. and Fatima, H. and Abdullah, S.A.A. and Alshlool, K.M.A.S. (2017) On paranorm BVσ I-convergent double sequence spaces defined by an Orlicz function. Analysis (Germany), 37 (3). pp. 157-167. ISSN 1744747

Full text not available from this repository.
Official URL: https://www.degruyter.com/view/j/anly.2017.37.issu...

Abstract

The space BVσ was introduced and studied by Mursaleen [21]. In the present article we study the double sequence spaces 2(0BVI σ(M, p)), 2BVI σ(M, p) and 2(∞BVI σ(M, p)) with the help of the space BVσ and an Orlicz function M, where p = (pij) is the double sequence of strictly positive real numbers. We study some of its properties and prove some inclusion relations related to these new spaces. © 2017 Walter de Gruyter GmbH, Berlin/Boston.

Item Type: Article
Uncontrolled Keywords: Bounded variation; convergence free space; filter; I-convergence; I-null; ideal; invariant mean; Orlicz function; paranorm; sequence algebra; solid space; σ-Bounded variation
Subjects: Q Science > QA Mathematics
Divisions: Faculties > Faculty of Science > Department of Mathematics
Depositing User: AMU Library
Date Deposited: 07 Feb 2018 06:12
Last Modified: 07 Feb 2018 07:37
URI: http://ir.amu.ac.in/id/eprint/11178

Actions (login required)

View Item View Item